"Lack of information about safety"

About: Spire Washington Hospital

Anything else?

I used to see an orthopedist privately for cortisone injections to various injuries . What i thought was wrong about this orthopedist is that he didn't ever mention to me that there could be negative side effects from having too many of these injections ,if i ever asked him about it he would just say that another of his patients has been having them for years with no apparent ill effects . Upon doing my own research i have found out too many cortisone injections can weaken muscles etc making them more prone to injuries and have other negative effects . I really feel i should have been given more advice. He also wrote to my own GP and refereed to me as a ' strange man ' which i didn't like .

Story from NHS Choices

Do you have a similar story to tell? Tell your story & make a difference ››

Updates, changes and questions related to this story